# SDR DXTA2012043004962

- Difficulty date: April 29, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N600QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605664
- Aircraft time: 4,671 hours, 3,670 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES GRAB AND PULL SHARPLY LEFT ON LANDING ROLL WHEN EVENLY APPLIED RELEASING BRAKE APPLICATION DISCONTINUES THE PULL TO LEFT.   CHECKED WHEELS AND BRAKES FOR CONDITION, CHECKED GOOD. ACCUMULATOR PRESSURE GOOD.  PERFORMED ANTI SKID BRAKE SYS BLEED ON RT AND LT BRAKES IAW MM 32-4-00.  CREW TAXI CHECKED ACFT AFTER MX WAS COMPLETE AND REPORTED THAT BRAKE OPERATION AND FEEL WAS NORMAL.
